# SDR MASA2011102063882

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 15,374 hours, 12,777 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMMAND BARS DISAPPEAR W/TOGA ON.  PERFORMED FUNCTION CHECK OF GO-AROUND MODE WITH NO DISCREPANCIES NOTED.
